Erratum : Crystalline Dieudonné module theory via formal and rigid geometry
Publications Mathématiques de l'IHÉS, Volume 87 (1998), p. 175
@article{PMIHES_1998__87__175_0,
     author = {De Jong, Aise Johan},
     title = {Erratum : Crystalline Dieudonn\'e module theory via formal and rigid geometry},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {87},
     year = {1998},
     pages = {175-175},
     mrnumber = {1659266},
     zbl = {0864.14009},
     mrnumber = {99i:14050},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1998__87__175_0}
}
De Jong, A. J. Erratum : Crystalline Dieudonné module theory via formal and rigid geometry. Publications Mathématiques de l'IHÉS, Volume 87 (1998) p. 175. http://www.numdam.org/item/PMIHES_1998__87__175_0/